# SDR KHS2004F00000

- Difficulty date: August 23, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N144WA
- Make and model: Bell 212
- Aircraft serial: 30524
- Engine: Pwa PT6T3
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: O-Ring
- Part number: MS28775212
- Part serial: HT291
- Condition: Cut
- Location: Nr1 Hyd Accum
- Component: Accumulator
- Component part number: 212076007003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HYD SYSTEM ACCUMULATOR O-RING (PN MS28775-212) FAILURE, CAUSING LOSS OF HYDRAULIC FLUID IN THAT SYSTEM.  NR 1 SYSTEM WAS SHUT OFF AND AIRCRAFT RETURNED TO AIRPORT ON NR 2 SYSTEM WITH NO FURTHER INCIDENT.  NR 1 HYDRAULIC ACCUMULATOR O-RING, (PNMS28775212).  BATCH NR 64909 REPLACED, HYDRAULIC FLUID REFILLED AIRCRAFT.  GROUND RUN LEAK CHECK PERFORMED, TEST FLIGHT PERFORMED.  AIRCRAFT RELEASED FOR RETURN TO SERVICE.
